Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
An algebraic model for rational toral $G$–spectra

David Barnes, John Greenlees and Magdalena Kędziorek

Algebraic & Geometric Topology 19 (2019) 3541–3599

For G a compact Lie group, toral G–spectra are those rational G–spectra whose geometric isotropy consists of subgroups of a maximal torus of G. The homotopy category of rational toral G–spectra is a retract of the category of all rational G–spectra.

We show that the abelian category of Greenlees (Algebr. Geom. Topol. 16 (2016) 1953–2019) gives an algebraic model for the toral part of rational G–spectra. This is a major step in establishing an algebraic model for all rational G–spectra for any compact Lie group G.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

equivariant cohomology, rational equivariant spectra, algebraic models, model category
Mathematical Subject Classification 2010
Primary: 55N91
Secondary: 55P42, 55P60
Received: 12 June 2018
Revised: 10 January 2019
Accepted: 5 March 2019
Published: 17 December 2019
David Barnes
Mathematical Sciences Research Centre
Queen’s University Belfast
United Kingdom
John Greenlees
Mathematics Institute
University of Warwick
United Kingdom
Magdalena Kędziorek
Max Planck Institute for Mathematics
Mathematical Institute
Utrecht University